MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR LIP LNR 32IDX60OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR LIP LNR 32IDX60OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1219-32-260
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Washout of a potential infected thr.Primary procedure was don on (b)(6) 2009.Patient presented with severe pain and discomfort.Blood showed increase with white cells and surgeon suspected an infection.No grossly contaminated infected tissue could be seen or was super obvious.Multiple specimens taken intra-op for testing.Femoral head and poly liner removed.Massive washout completed and new head and liner were inserted into right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the device was implanted approximately 11 years prior a need for revision surgery.It is not suspected any error in device manufacture or sterile processing was the root cause for the problems reported.A manufacturing records evaluation (mre) was not performed.

Brand Name
PINN MAR LIP LNR 32IDX60OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11332102
Report Number1818910-2021-03051
Device Sequence Number16421999
Product Code LPH
UDI-Device Identifier10603295014225
UDI-Public10603295014225
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K001534
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1219-32-260
Device Catalogue Number121932260
Device Lot NumberC2BDA1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/31/2021
Supplement Date Received by Manufacturer04/15/2021
Initial Report FDA Received Date02/16/2021
Supplement Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 32 +5 BR; PINN MAR LIP LNR 32IDX60OD; ARTICUL/EZE BALL 32 +5 BR; PINN MAR LIP LNR 32IDX60OD
Outcome Attributed to Adverse Event Required Intervention;